Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 172, NWS Goodland, KS

June 29, 2017Kit Carson County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jun 29, 2017, 3:46 PM MDT for Kit Carson County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2017, 3:46 PM MDT (21:46 UTC)
Expired
Jun 29, 2017, 4:45 PM MDT
In force
59 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Kit Carson County, CO

The radar

The Goodland radar (KGLD), 100 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 1:50 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-444 J/kg
Mixed-layer LCL
2157 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

695 
WUUS53 KGLD 292146
SVRGLD
COC063-292245-
/O.NEW.KGLD.SV.W.0172.170629T2146Z-170629T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
346 PM MDT THU JUN 29 2017

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Northwestern Kit Carson County in east central Colorado...

* Until 445 PM MDT

* At 346 PM MDT, a severe thunderstorm was located 7 miles north of
  Seibert, moving east at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  northwestern Kit Carson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3957 10290 3957 10267 3937 10258 3929 10298
      3949 10310
TIME...MOT...LOC 2146Z 247DEG 11KT 3941 10291 

HAIL...1.50IN
WIND...60MPH
 
$$

Lundquist
5 follow-up statements
151 
WWUS53 KGLD 292159
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
359 PM MDT THU JUN 29 2017

COC063-292245-
/O.CON.KGLD.SV.W.0172.000000T0000Z-170629T2245Z/
Kit Carson CO-
359 PM MDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHWESTERN KIT CARSON COUNTY...

At 358 PM MDT, a severe thunderstorm was located 8 miles north of
Seibert, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
northwestern Kit Carson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3957 10290 3957 10267 3937 10258 3934 10297
      3949 10310
TIME...MOT...LOC 2158Z 247DEG 11KT 3943 10286 

HAIL...1.25IN
WIND...60MPH
 
$$

Lundquist
242 
WWUS53 KGLD 292207
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
407 PM MDT THU JUN 29 2017

COC063-292245-
/O.CON.KGLD.SV.W.0172.000000T0000Z-170629T2245Z/
Kit Carson CO-
407 PM MDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHWESTERN KIT CARSON COUNTY...

At 407 PM MDT, a severe thunderstorm was located 12 miles north of
Seibert, moving northeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
northwestern Kit Carson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3957 10290 3957 10267 3949 10264 3936 10284
      3938 10297 3949 10310
TIME...MOT...LOC 2207Z 210DEG 9KT 3947 10292 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Lundquist
265 
WWUS53 KGLD 292221
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
421 PM MDT THU JUN 29 2017

COC063-292245-
/O.CON.KGLD.SV.W.0172.000000T0000Z-170629T2245Z/
Kit Carson CO-
421 PM MDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHWESTERN KIT CARSON COUNTY...

At 421 PM MDT, a severe thunderstorm was located 7 miles south of
Cope, or 18 miles north of Seibert, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
northwestern Kit Carson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3957 10290 3957 10268 3949 10271 3943 10283
      3943 10295 3951 10305
TIME...MOT...LOC 2221Z 238DEG 16KT 3956 10283 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Lundquist
845 
WWUS53 KGLD 292230
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
430 PM MDT THU JUN 29 2017

COC063-292245-
/O.CON.KGLD.SV.W.0172.000000T0000Z-170629T2245Z/
Kit Carson CO-
430 PM MDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL KIT CARSON COUNTY...

At 430 PM MDT, a severe thunderstorm was located 8 miles south of
Cope, or 18 miles north of Seibert, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of north
central Kit Carson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3957 10290 3957 10268 3950 10272 3949 10282
      3951 10292 3955 10294
TIME...MOT...LOC 2230Z 245DEG 14KT 3956 10280 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Lundquist
707 
WWUS53 KGLD 292235
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
435 PM MDT THU JUN 29 2017

COC063-292245-
/O.EXP.KGLD.SV.W.0172.000000T0000Z-170629T2245Z/
Kit Carson CO-
435 PM MDT THU JUN 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KIT CARSON
COUNTY WILL EXPIRE AT 445 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3957 10290 3957 10268 3950 10272 3949 10282
      3951 10292 3955 10294
TIME...MOT...LOC 2235Z 247DEG 11KT 3956 10279 

$$

Lundquist

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:37 PM MDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 29, 1:37 PM MDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
137 PM MDT Thu Jun 29 2017

.SHORT TERM...(Today through Saturday night)
Issued at 317 AM MDT Thu Jun 29 2017

Forecast issues will be thunderstorm/severe weather chances through
tonight. Satellite showing an amplified pattern from the Pacific to
along the west coast of North America. After that the flow flattens
out with several shortwave troughs within that flow. Stalled front
is draped across the area at this time.

Not a lot of time to take a look at everything this morning due to
ongoing severe weather. So concentrated on the first 24 hours.

Today/tonight...High resolution models and large scale models show a
cluster of thunderstorms and a convectively induced 700 mb
circulation over the far eastern portion of the area through mid
morning. So will hold on to low pops through that time. Will
probably be trimming off or ending most of the severe thunderstorm
watch before the end of the shift.

Tricky forecast through this period. Pretty sure that there will be
lingering affects from this morning convection. Thinking the
synoptic front will be south of the area. Also will probably have
some outflow boundaries across the area but just not sure where. Am
expecting drying and subsidence behind this mornings activity to
keep most of the day dry until very late this afternoon.

Left front quadrant remains over the southern portion of the area
through the morning. That left front quadrant continues over the
southern half of the area through the afternoon. During the night,
most of the output develops a coupled jet structure over the area
during the evening and looks to remain through the rest of the night.

Models want to develop thunderstorms/convectively induced
circulation center in the southwest portion later this afternoon.
They then move thunderstorms and mcv mostly across the southern
portion of the area during the evening. Then from late in the
evening into the overnight hours, a rather strong northwest flow
shortwave will move across the area. This in conjunction with the
jet lift should increase coverage or bring in a second wave. Am
concerned that the models may be underdoing the overnight
convection.

Friday/Friday night...Because of the strong shortwave and coupled
jet lift, raised pops in the morning a little over what the builder
gave me. Rainfall should end by late morning. Much cooler
temperatures expected. May need to lower mins a little more.

Saturday/Saturday night...Spent very little time on this period and
kept what the builder gave me.

.LONG TERM...(Friday night through Thursday)
Issued at 137 PM MDT Thu Jun 29 2017

Flow aloft becomes northwesterly Friday night as a ridge builds over
the southwestern CONUS. High pressure moves east onto the region,
resulting in increased temperatures on Saturday as well as dry
weather. Models hint at a quick shot at precipitation overnight on
Saturday for the southern portion of the forecast area.

The next shortwave set to impact the area arrives on Sunday,
generating shower and thunderstorm chances in the afternoon and
evening. The shortwave strengthens a lee trough, with southerly
winds drawing moisture north. The increasing moisture along with
decent shear and instability should be enough for a few severe
thunderstorms. Will continue to monitor. Precipitation exits the
region overnight.

A somewhat active pattern continues into next week with the upper
ridge expanding northeast and some moisture filtering northward
underneath. A similar setup to Sunday will develop on Monday.
However, in addition to this, a disturbance traverses the Rockies
and advances across the area. This generates shower and thunderstorm
chances again in the afternoon and evening hours. Dry conditions are
anticipated on Tuesday as the system moves east.

Wednesday and Thursday: The upper ridge over the southwestern
portion of the country amplifies, expanding north and east, and flow
aloft remains from the north northwest during this period on the
eastern side of the high pressure. Guidance differs in the strength
and position of the ridge. Kept slight to low chance PoPs each
afternoon and evening as disturbances work their way through the
flow.

High temperatures during the period mainly range within the mid 80s
to mid 90s across the region. Low temperatures stay in the 50s and
60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1145 AM MDT Thu Jun 29 2017

KGLD, vfr conditions expected through the period. There will be a
one to two hour window (23z-01z) where strong to severe
thunderstorms producing wind gusts in excess of 50kts, large hail
and heavy rainfall could impact the terminal. If this happens mvfr
conditions likely. Otherwise precipitation coverage too low to
include in the forecast. Winds generally from the north to
northeast at speeds 11kts or less.

KMCK, vfr conditions expected through the period. Isolated
thunderstorms possible from taf issuance through about 21z but
right now confidence too low to include in forecast. Rest of the
forecast looks to be dry. Winds gusting to 25kts or so from 21z-
00z then north to northwest 10kts or less.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...BULLER
SHORT TERM...BULLER
LONG TERM...JBH
AVIATION...99
Hazardous weather outlook, Jun 29, 10:15 AM MDT, 5 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1015 AM MDT Thu Jun 29 2017

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301200-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
1015 AM MDT Thu Jun 29 2017 /1115 AM CDT Thu Jun 29 2017/

This hazardous weather outlook is for east central Colorado...
extreme southwest Nebraska and northwest Kansas.

.DAY ONE...TODAY AND TONIGHT...

Strong and severe thunderstorms are expected after 3 PM MDT (4 PM
CDT) generally along and south of Interstate 70. Wind gusts over 70
mph producing blowing dust and reduced visibilities along with
large hail will be the primary threats. Very heavy rainfall is also
possible for a short period of time which could cause sharply reduced
visibilities and possible flooding of poor drainage and low lying
areas. The severe weather threat should be over by 9 PM MDT (10 PM
CDT).

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

On Sunday afternoon and night, there will be a chance of
thunderstorms across the entire area. Some of these storms could
become severe.

On Tuesday afternoon and night, isolated thunderstorms are expected
across east central Colorado. A few of these storms could become
severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed after 3 PM MDT (4 PM CDT).

In the hours before

Local storm report, Jun 29, 9:50 AM MDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
950 AM MDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     TSTM WND GST     3 SSE WESKAN            38.82N 101.94W
06/29/2017  M76 MPH          WALLACE            KS   MESONET

&&

HILL
Special weather statement, Jun 29, 2:49 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Goodland KS
249 PM MDT THU JUN 29 2017

COZ091-292100-
Kit Carson County CO-
249 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KIT CARSON COUNTY
UNTIL 300 PM MDT...

At 249 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Flagler, moving east at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Flagler and Seibert.

This includes Interstate 70 in Colorado between mile markers 392 and
408.

A severe thunderstorm watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3918 10313 3933 10312 3936 10280 3916 10283
TIME...MOT...LOC 2049Z 272DEG 17KT 3924 10303

Lundquist
Special weather statement, Jun 29, 2:59 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Goodland KS
259 PM MDT THU JUN 29 2017

COZ091-292115-
Kit Carson County CO-
259 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KIT CARSON COUNTY
UNTIL 315 PM MDT...

At 258 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Flagler, moving east at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Seibert and Vona.

This includes Interstate 70 in Colorado between mile markers 396 and
412.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3919 10306 3933 10305 3937 10273 3916 10275
TIME...MOT...LOC 2058Z 272DEG 20KT 3924 10297

Lundquist
Special weather statement, Jun 29, 3:16 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Goodland KS
316 PM MDT THU JUN 29 2017

COZ091-292130-
Kit Carson County CO-
316 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY
UNTIL 330 PM MDT...

At 316 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Seibert, moving east at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Seibert.

This includes Interstate 70 in Colorado between mile markers 398 and
413.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3917 10303 3931 10301 3929 10272 3913 10274
TIME...MOT...LOC 2116Z 271DEG 7KT 3923 10294

Lundquist
Special weather statement, Jun 29, 3:30 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Goodland KS
330 PM MDT THU JUN 29 2017

COZ091-292145-
Kit Carson County CO-
330 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY
UNTIL 345 PM MDT...

At 330 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Seibert, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Seibert and Vona.

This includes Interstate 70 in Colorado between mile markers 402 and
415.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3914 10296 3931 10293 3931 10268 3910 10270
TIME...MOT...LOC 2130Z 271DEG 20KT 3923 10285

Lundquist
Special weather statement, Jun 29, 3:34 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Goodland KS
334 PM MDT THU JUN 29 2017

COZ091-292145-
Kit Carson County CO-
334 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY
UNTIL 345 PM MDT...

At 334 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Seibert, moving east at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern Kit
Carson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3931 10303 3945 10306 3952 10280 3931 10276
TIME...MOT...LOC 2134Z 262DEG 9KT 3937 10295

Lundquist

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 10:42 PM MDTTornado WarningGLDCheyenne, Kit Carson33 min
Jun 28, 11:10 PM MDTTornado WarningGLDCheyenne, Kit Carson14 min
Jun 28, 11:25 PM MDTSpecial Weather StatementGLDCheyenne65 min
Jun 28, 11:54 PM MDTSpecial Weather StatementGLDKit Carson66 min
Jun 29, 12:07 AM MDTSpecial Weather StatementGLDCheyenne53 min
Jun 29, 1:10 AM MDTSevere Thunderstorm WarningGLDCheyenne50 min
Jun 29, 2:49 PM MDTSpecial Weather StatementGLDKit Carson11 min
Jun 29, 2:59 PM MDTSpecial Weather StatementGLDKit Carson16 min
Jun 29, 3:16 PM MDTSpecial Weather StatementGLDKit Carson14 min
Jun 29, 3:30 PM MDTSpecial Weather StatementGLDKit Carson15 min
Jun 29, 3:34 PM MDTSpecial Weather StatementGLDKit Carson11 min
Jun 29, 3:57 PM MDTTornado WarningGLDKit Carson33 min
Jun 29, 5:10 PM MDTSevere Thunderstorm WarningGLDKit Carson65 min
Jun 29, 5:25 PM MDTSpecial Weather StatementGLDCheyenne20 min
Jun 29, 5:59 PM MDTSpecial Weather StatementGLDCheyenne16 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.